MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX® STIM

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX® STIM
Catalog Number 001185-74
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is reported in retrospect based on a re-evaluation conducted in 2025 for formal reasons.There was no particular risk to patients, users, or third parties.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in lithuania.A supraclavicular block of the brachial plexus was performed under ultrasound guidance to anesthetize the patient.After successfully visualizing the plexus and extracting potentially defective regional anesthesia needle with the local anesthetic mixture, the latter dislodged from the plastic hub retainer and remained under the skin.The intervention site was examined by ultrasound revealing a solid needle still present in the subcutaneous tissue, but the tip of the needle couldn't be reached from the outside.The plastic surgeon on duty was urgently informed and arrived promptly.Under lidocaine-anesthetized ultrasound guidance, the shoulder area tissues were separated and the foreign body (needle) removed.After removal it was confirmed that the needle was solid, and ultrasound further confirmed that no parts of the needle remained in the tissues.

Brand Name
SONOPLEX® STIM
Common Device Name
SONOPLEX® STIM
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22436774
Report Number9611612-2025-00029
Device Sequence Number3152559
Product Code BSP
UDI-Device Identifier04048223103463
UDI-Public04048223103463
Combination Product (Y/N)N
PMA/510(K) Number
K243682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number001185-74
Device Lot Number1472.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown